# SDR YENA2025110701090

- Difficulty date: November 5, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11861
- Aircraft time: 6,257 hours, 947 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#123, JFK-LAX. (ETOPS) "ON SHUTDOWN : COND TRIM AIR SYS FAULT CKPT TRIM VALVE;CREW SHUTDOWN ENG WITHOUT APU POWER OR GRD ,RESET SYS AND OPS CHECK COND TRIM AIR WITH NO FAULT REF 21-63-00."
